TITLE

Authors' response: The role of the selective serotonin reuptake inhibitor citalopram in irritable bowel syndrome

AUTHOR(S)
Van Oudenhove, Lukas; Tack, Jan
PUB. DATE
May 2007
SOURCE
Gut;May2007, Vol. 56 Issue 5, p733
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A response by Lukas Van Oudenhove and Jan Tack to a letter to the editor about their article on the effect of the selective serotonin reuptake inhibitor (SSRI) citalopram on symptoms in patients with irritable bowel syndrome (IBS) that was published in the previous issue is presented.
ACCESSION #
25298743

 

Related Articles

  • Inconsistent position on SSRI ads. Cohen, David // CMAJ: Canadian Medical Association Journal;5/23/2006, Vol. 174 Issue 11, p1597 

    Presents a letter to the editor in response to the article "SSRI Ads Questioned," by C. Meek, in a 2006 issue of the "Canadian Medical Association Journal."

  • Longitudinal Effects of Fenfluramine-Phentermine Use. Bhattacharyya, Sanjeev; Constantin, Cristina; Davar, Joseph; Mikhalidis, Dimitri; Fleming, Richard M. // Angiology;Dec2007/Jan2008, Vol. 58 Issue 6, p772 

    A letter to the editor is presented in response to the article regarding the incidence of valvular regurgitation after stopping the used of fenfluramine and phentermine by Fleming and Boyd.

  • SSRIs IN PREGNANCY. Gupta, Sanjay; Rangwani, Sunil // Journal of Family Practice;Jul1998, Vol. 47 Issue 1, p72 

    A letter to the editor is presented on selective serotonin reuptake inhibitors in pregnancy.

  • Re: The Use of Selective Serotonin Reuptake Inhibitors in the Elderly. Flint, Alastair J. // Canadian Journal of Psychiatry;Apr1997, Vol. 42 Issue 3, p321 

    A letter to the editor is presented in response to an article about the use of selective serotonin reuptake inhibitors to prevent suicide in the elderly that was published in the 1996 issue.

  • The Author Responds. Harris, David J. // Canadian Journal of Psychiatry;Apr1997, Vol. 42 Issue 3, p321 

    A response by David J. Harris to a letter to the editor about his article on the use of selective serotonin reuptake inhibitors to prevent suicide in the elderly that was published in the 1996 issue is presented.

  • Regression of Multivalvular Regurgitation after the Cessation of Fenfluramine and Phentermine Treatment. Cannistra, Lauralyn B.; Cannistra, Anthony J. // New England Journal of Medicine;09/10/98, Vol. 339 Issue 11, p771 

    The article presents a letter concerning the relationship between appetite-suppressant drugs such as fenfluramine and dexfenfluramine with cadiac-valve abnormalities.

  • The Authors’ Reply. Wilton, Lynda V.; Kollarova, Monika; Heeley, Emma; Shakir, Saad // Drug Safety;2005, Vol. 28 Issue 6, p558 

    Presents a reply to a letter to the editor concerning selective serotonin reuptake inhibitors.

  • Evidence base for older antidepressants is shaky too. Moncrieff, Joanna // BMJ: British Medical Journal (International Edition);2/19/2005, Vol. 330 Issue 7488, p420 

    Presents a letter to the editor about an article discussing selective serotonin reuptake inhibitors that appeared in a previous issue of the "British Medical Journal."

  • Placebo washouts inflate antidepressant effects in general practice. Van Marwijk, Harm W. J.; Adèr, Herman J. // BMJ: British Medical Journal (International Edition);2/19/2005, Vol. 330 Issue 7488, p420 

    Presents a letter to the editor about an article discussing selective serotonin reuptake inhibitors that appeared in a previous issue of the "British Medical Journal."

  • THREAD trial may show way forward. Peveler, Robert; Kendrick, Tony // BMJ: British Medical Journal (International Edition);2/19/2005, Vol. 330 Issue 7488, p420 

    Presents a letter to the editor about an article discussing selective serotonin reuptake inhibitors that appeared in a previous issue of the "British Medical Journal."

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics